# SDR ASAA2019083130589

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 27,190 hours, 8,879 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWICE DURING FLIGHT LOST FMC LNAV/VNAV DISCONNECTED MOMENTARY VTK BOTH SIDES BEFORE I COULD EXECUTE QRM PROCEDURES FMC WAS BACK. HAD TO RE-INPUT ROUTE AND PARAMETER A/T LIMIT STAYED ON. GROUNDED - YES. COMPLIED WITH FAULT ISOLATION MANUAL 34-61 TASK 836 FMC DOES NOT OPERATE. AFTER RESET NO FAULTS NOTED.
